# SDR 97ZZZX3003

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - DUE TO TOOLING MARKS, RT RIB 2 INBOARD STR 1A AND STR 7A AND RT RIB ZERO STR 7H, HOLES NEED TO BE OVERSIZED TO ELIMINATE MARKS.  OVERSIZED HOLES AND INSTALLED OVERSIZE FASTENERS ON RT RIB 2 INBOARD STR 1A MRL 3210-12-700, STR 7A MRL 3210-12-800 AND RT RIB ZERO STR 7H MRL 3210-12-500 PER RIL HC571H9033 AND FAX NR DJR/RJ0379-97.
